# SDR AU960260

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 2008
- Condition: Faulty
- Location: Starter-Generato
- Component: Airprtscorp, STARTERGEN
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE STARTER/GENERATOR WOULD NOT ROTATE ENGINE WHEN ENGAGED
